MathSciNet Relay Station
MathSciNet bibliographic data
MR2323973 Expansion
Branco, J. A.; Croux, C.; Filzmoser, P.; Oliveira, M. R. Robust canonical correlations: a comparative study. Comput. Statist. 20 (2005), no. 2, 203–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement